MAUDE Adverse Event Report: RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR
Model Number 1109581
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The customer informed the tech that the device was turned off and then on again and the issue went away.Customer was sent the newest software version for the device.The customer indicated they would get that uploaded and if they have any further issue they would call back.No further action was needed.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18793924
Report Number2518422-2024-10187
Device Sequence Number12586506
Product Code MNS
UDI-Device Identifier00606959028791
UDI-Public00606959028791
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109581
Device Catalogue Number1109581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown